# SDR AU510001696

- Difficulty date: July 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: 1052945
- Condition: Broken
- Location: Magneto
- Part time: 1,667 hours
- Component: Magneto
- Component part number: S4LSC2047
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO SHAFT SHEARED BETWEEN BEARING P/N 10-81806 AND BEARING SLEEVE PNO 10-357078.  FRACTURE LINES EVIDENT AT BREAK POINT.
